# SDR DL72S020308

- Difficulty date: March 15, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N523DA
- Make and model: Boeing 727232
- Aircraft serial: 21583
- Aircraft time: 66,250 hours, 51,132 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT, ROWS 12 - 19.  REPAIRED BROKEN WIRE.
